# SDR AALA202512028896

- Difficulty date: November 23, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 75,982 hours, 29,380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3728
- Condition: No Test
- Location: Zone 800
- Part time: 75,977 hours, 29,379 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT PASSENGER / CREW DOOR 842 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER DOES NOT PASS THE DAMPING FUNCTION TEST. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14.
